# SDR SWAA2019010928331

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 45,820 hours, 30,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 115A2777
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FORWARD WING TO BODY FAIRING FORWARD UPPER ATTACH BRACKET CRACKED.  R&R BRACKET PER SRM.
